# SDR MWEA010351

- Difficulty date: March 16, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114161
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN UNDER FAIRING RIB HAS MECHANICAL DAMAGE FROM SCREWS STATION 484 BETWEEN LONGERON 18 LEFT AND 19 LEFT.  BLENDED GOUGES, FABRICATED AND INSTALLED REPAIR DOUBLER.
